# SDR WTAA970091

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMF - AFT BAGGAGE COMPT SMOKE LIGHT ILLUMINATED.  MX CLEANED SMOKE DETECTOR, RAN RT ENG WITH BLEEDS AND RICIRCULATION FAN ON.  COULD NOT DUPLICATE SMOKE INDICATION.  MX DEFERRED RECIRCULATION FAN AS PRECAUTION.  A/C RETURNED TO SERVICE.  MX SUBSEQUENTLY CLEARED DEFERRAL.  UNABLE TO DETECT SMOKE ODOR FROM RECIRCULATION FAN.  SYSTEM OPERATIONAL CHECK SATISFACTORY.  REPLACED SMOKE DETECTOR FOR POSSIBLE INTERMITTENTLY FALSE INDICATION.  (M)
